Aa
A
A
Close
Avatar universal
HOW TO DETOX FROM PAIN KILLERS ON YOUR OWN
HOW DO YOU DETOX FROM PAIN KILLERS-VOCODIN 10MG--20MGX 3X A DAY WAS MINE(6-8 PILLS A DAY ) FOR 5-7 YEARS (WAS MY DOSE)..AM DOWN TO ONE A DAY AND ITS BEEN 5 DAYS AND TRYING TO GO 24 HRS WITH OUT... I WANNA DO MYSELF WITHOUT COMMITTING MYSELF!!!!  NEED SOME ADVISE AND HELP ANY SUGGESTIONS!!!
DESPERATELY ......
Cancel
10 Answers
Page 1 of 1
Avatar universal
If you are only taking 1 a day then jump off. If you can make it 24 hr with a pill that's only support to last 4 hrs you should be fine.  That's a very low dose.  Good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thats good that you are only down to 1 pill a day so like ballgame said just jump off cause you have been on 1 pill for 5 days, so you probably have felt some withdrawls during those 5 days. Just stop taking it all together and tough it out for a couple days and you have to get rid off all of your pills and any contacts that allow you to get the drugs.  You can do it will only make you stronger.  Good luck Ray and God Bless
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I went 24 hours 8/13/11 at 11am and its VERY HARD AM now 54 hours with out ..is it SILLY KEEPING TRACK ??? My husband has kept me busy to help me thru this shaking, the Chills, and THE IRRITIBILITY!!! What doI do when am Alone??? I picked this weekend  to get TOTALLY OFF CUZ he would be with me!!! But I have NEVER BEEN WITH OUT A PAIN PILL IN 7yrs! T.Y. For yalls comment....cuz I do need support.
Ray227
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
No it's not silly at all keeping track that's exactly what I am doing right now, I'm going through another withdrawal, I've been through it like 20 times!  I am around 54 hours as well so I know exactly what you are talking about.  That's good that your husband is there, but when withdrawaling you will feel all alone and depressed and have major anxiety.  It is mostly mental and you just have to fight it out cause it will stop, I know i've stopped many times and thats when i relapse is when the withdrawals are over cause you think you are ok and can take it just once but you can't and you will be in the same boat again and again like me.  Your withdrawals may take a little longer because of how long you have used them.  However, they will stop in at least a week maybe 10 days you will be feeling pretty good.  The third and fourth are supposed to be the worst but everyone is different.  Just get support from your husband and when you are alone you gotta stay busy and just remember it is the withdrawal making you feel this way and it will pass.  You can do it Ray I am in the same boat right now and we both can get through it's all mental just think positive.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1700643 tn?1464850282
Jump ur just prolonging ur w/d.I did c/t off15tabs a day the worst w/d was day3.U will be fine.what r ur WORST w/d symptoms?immodium works great,stay hydrated,hot baths.Can u eat,r u vomiting?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
MY WORST SYPTOMS IS THE CHILLS AND IRRITABLE!!!! PLUS INSOMNIA I SLEEP 3-5 HRS A DAY,,,, AM ALMOST 72 HRS WITH OUT ANY PAIN KILLERS WHICH IS BEEN 7 YRS FOR ME ..I HAD A CAR ACCIDENT AND EVER SINCE MY BACK HURTS I HAVE PINCHED NERVES SO AM REALLY HURTING!!!!!! AM TAKING ADVILS NOW,,,THEY HELP SUM BUT ..... AM DETERMINE TO GET OFF OF THEM AS I NOTICED MY TOLERANCE GETS HIGHER AND HIGHER I USED TO TAKE 4 10MG PILLS FOR A DOSE AND STARTED GOING LOWER 3...2..1.. ALL WITHIN 8 OR 9 MONTHS... I CAN'T BELIIEVE I ACTUALLY HAVE NOTHING IN MY SYSTEM!!!! I HOPE I SURVIVE...AND I SURELY DON'T WANT TO RELAPSE!!! AND HOPE TO STOP THINKING ABOUT THE RELIEF I WOULD BE ON IF I STILL WERE TAKING THE PAIN MEDS!!!!! AM DOING THIS FOR MY KIDS AND ESPECIALLY FOR MY FUTURE GRAND KID THAT COMES IN JANUARY!!!!
THANKS....KEEP POSTING...I'LL READ...
RAY227
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
How are you doing ray? Are you still clean?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1416133 tn?1351126817
I'm sorry you're struggling so much.  I have to tell you though, the more you fear the withdrawal, the harder it's going to be.

Try to "sink" into it, if that makes any sense?  I know, for me at least, the more I feared everything and resisted it, the worse it became.

You can DO this - and I agree with everyone - jump off now.  You're only prolonging the suffering at this point.

Good luck to you!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Well IV been on painkillers for 4mths now n I want to get off,I tired n I did not like the withdrawal at all!!I'm seeking mental health as was given medicine..I wasn't in no pain I took it to escape...I pray it goes well...I love my Daughters to much...thanks guys ur post helped alot I see I'm not alone...thank you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1416133 tn?1351126817
Hey tracy and welcome!!

Glad to hear you've decided to quit.  And just want to suggest (if you haven't done this already) to post your own question so the members can respond directly to you - you'll get a lot more responses that way.

Good luck to you and again, congrats!  (and you are right, you are NOT alone).  :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources